CSpace
ENUMERATION OF ROOTED NONSEPARABLE OUTERPLANAR MAPS
LIU, YP
1988-07-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume33Issue:13Pages:1140-1141
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988Q043900023
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28341
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, YP. ENUMERATION OF ROOTED NONSEPARABLE OUTERPLANAR MAPS[J]. KEXUE TONGBAO,1988,33(13):1140-1141.
APA LIU, YP.(1988).ENUMERATION OF ROOTED NONSEPARABLE OUTERPLANAR MAPS.KEXUE TONGBAO,33(13),1140-1141.
MLA LIU, YP."ENUMERATION OF ROOTED NONSEPARABLE OUTERPLANAR MAPS".KEXUE TONGBAO 33.13(1988):1140-1141.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, YP]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, YP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, YP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.